# SDR DALA2023061304840

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,817 hours, 44,641 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 L AFT ENT DOOR MESSAGE, ALTITUDE 21.5 CABIN ALTITUDE 3.0 DIFFERNTIAL 7.0. CORRECTIVE ACTION: ADJUSTED DOOR REF B757 AMM 52-11-00. PRESSURIZED AND OPS CHECK GOOD. (4084374)
